# SDR SWAA2022020731739

- Difficulty date: December 20, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 36,040 hours, 21,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR BOARD INTERCOSTAL SUPPORT RIGHT OF CENTER AT STA 540 CRACKED. / REMOVED AND REPLACED FUSELAGE FLOOR BOARD INTERCOSTAL SUPPORT RIGHT OF CENTER AT STA 540 IAW SRM 51-40-02
